# SDR CA120822002

- Difficulty date: August 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE LOW OIL PRESSURE INDICATION. QRH FOLLOWED, AND ENGINE SHUTDOWN.  RETURNING TO DEPARTURE AND LANDED.
